# SDR AALA2009032600659

- Difficulty date: March 26, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- Aircraft time: 53,253 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY STRAP ON LOWER LEFT NUMBER ONE DOOR FLASHLIGHT BROKEN.  REPLACED EMERGENCY STRAP ON LOWER LEFT NUMBER ONE DOOR FLASHLIGHT.
